# SDR CA040109002

- Difficulty date: December 14, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,495 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Rig
- Location: Door Warning Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) ON DEC.14 DURING CLIMB 8500 MSL - (PAX DR LATCH CAUTION). A/C LEVELED OFF AT 12000 WITH PRESSURIZATION OK, CAUTION THEN UPGRADED TEICAS CAUTION MSG:  PAX DR LATCH: ON DEC.15 WHILE CLIMBING THROUGH 14,000 FT WITH CAB DIFF OF 5.5 PSI.  RETURN LEG MESSAGE REAPPEARED. PRESSURE NORMAL.  CLIMBED TO 280.  PRESS DIFF. WAS 8.0.PRESSURE NORMAL (PASSENGER DOOR) AFTER TROUBLESHOOTING FOUND SENSORS 46, 47 OUT OF RIG.
